# SDR QXEA200602586

- Difficulty date: September 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - MINOR CHAFING FOUND ON RIGHT AILERON LEADING EDGE LOWER SURFACE. REPAIRED IAW SRM 57-61-01, SRM 51-20-0004, AND SRM 51-21-11, SRM 51-25-06.
